# SDR AALA20121017010

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 62,585 hours, 21,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT.  THE LEFT PACK FAILED WITH RIGHT PACK ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PACK COMPRESSOR OUTLET T541 SENSOR.
